How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 65319
Experience:  Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
24257177
Type Your Medical Question Here...
DrRussMD is online now

Hi, I had a stent fitted last year, and am taking various

Resolved Question:

Hi,

I had a stent fitted last year, and am taking various medication to keep cholesterol down etc. I have recently noticed that towards the end so the day, one or both of my legs and ankles starts to swell--what could be causing this?
Submitted: 3 years ago.
Category: Medical
Expert:  DrRussMD replied 3 years ago.
Hello
This could be
Bad veins in the legs
Clots [not so likely but possible.]
Hypothyroid
Liver or kidney problems.

This is a concerning sign and you need to talk to your doctors immediately.

Use reply to let me know if you have further questions. [Click reply to expert].
Please do not forget a positive rating.
DrRussMD and other Medical Specialists are ready to help you
Customer: replied 3 years ago.

Could this also be fluid retention?
Expert:  DrRussMD replied 3 years ago.
It is not simple fluid retention.
Fluid retention to cause this would be from
hypothyrodism
liver problems
kidney problems, or bad veins.
Customer: replied 3 years ago.

Ok, understand, thanks for your advice.

Expert:  DrRussMD replied 3 years ago.
anytime
any questions